Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Martinazzi

A threshold phenomenon for embeddings of $H^m_0$ into Orlicz spaces

created by martinazz on 06 Mar 2009
modified on 17 Jul 2018

[BibTeX]

Published Paper

Inserted: 6 mar 2009
Last Updated: 17 jul 2018

Journal: Calc. Var. Partial Differential Equations
Volume: 36
Pages: 493-506
Year: 2009

ArXiv: 0902.3398 PDF

Abstract:

We consider a sequence of positive smooth critical points of the Adams-Moser-Trudinger embedding of $H^m_0$ into Orlicz spaces. We study its concentration-compactness behavior and show that if the sequence is not precompact, then the liminf of the $H^m_0$-norms of the functions is greater than or equal to a positive geometric constant.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1